Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Holomorphic functions with values in locally convex spaces and applications to integral formulas


Author: Lutz Bungart
Journal: Trans. Amer. Math. Soc. 111 (1964), 317-344
MSC: Primary 32.25; Secondary 32.49
DOI: https://doi.org/10.1090/S0002-9947-1964-0157004-9
Erratum: Trans. Amer. Math. Soc. 113 (1964), 547.
MathSciNet review: 0157004
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • S. Bochner, Analytic and meromorphic continuation by means of Green’s formula, Ann. of Math. (2) 44 (1943), 652–673. MR 9206, DOI https://doi.org/10.2307/1969103
  • N. Bourbaki, Eléments de mathématique. XV. Première partie: Les structures fondamentales de l’analyse. Livre V: Espaces vectoriels topologiques. Chapitre I: Espaces vectoriels topologiques sur un corps valué. Chapitre II: Ensembles convexes et espaces localement convexes, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], No. 1189, Herman & Cie, Paris, 1953 (French). MR 0054161
  • ---, Integration, Hermann, Paris, 1960.
  • L. Bungart and H. Rossi, On the closure of certain spaces of holomorphic functions, Math. Ann. 155 (1964), 173–183. MR 164059, DOI https://doi.org/10.1007/BF01344157
  • H. Cartan, Séminaire, École Normale Supérieure, 1951/52.
  • Henri Cartan, Espaces fibrés analytiques, Symposium internacional de topología algebraica International symposium on algebraic topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958, pp. 97–121 (French). MR 0098196
  • Roger Godement, Topologie algébrique et théorie des faisceaux, Actualités Scientifiques et Industrielles [Current Scientific and Industrial Topics], No. 1252, Hermann, Paris, 1958 (French). Publ. Math. Univ. Strasbourg. No. 13. MR 0102797
  • Hans Grauert and Reinhold Remmert, Komplexe Räume, Math. Ann. 136 (1958), 245–318 (German). MR 103285, DOI https://doi.org/10.1007/BF01362011
  • Hans Grauert, Approximationssätze für holomorphe Funktionen mit Werten in komplexen Rämen, Math. Ann. 133 (1957), 139–159 (German). MR 98197, DOI https://doi.org/10.1007/BF01343296
  • Hans Grauert, Holomorphe Funktionen mit Werten in komplexen Lieschen Gruppen, Math. Ann. 133 (1957), 450–472 (German). MR 98198, DOI https://doi.org/10.1007/BF01343758
  • Alexandre Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. 16 (1955), Chapter 1: 196 pp.; Chapter 2: 140 (French). MR 75539
  • Alexandre Grothendieck, Sur certains espaces de fonctions holomorphes. I, J. Reine Angew. Math. 192 (1953), 35–64 (French). MR 58865, DOI https://doi.org/10.1515/crll.1953.192.35
  • E. Martinelli, Alcuni teoremi integrali per le funzioni analytiche di più variabili complesse, Rend. Accad. Italia 9 (1938), 269.
  • Raghavan Narasimhan, The Levi problem for complex spaces, Math. Ann. 142 (1960/61), 355–365. MR 148943, DOI https://doi.org/10.1007/BF01451029
  • H. Rossi, Global theory of several complex variables, Lecture notes by L. Bungart, Princeton Univ., Princeton, N. J., Spring 1961. L. Schwartz, Produit tensoriels topologiques et espaces nucléaires, Séminaire Inst. Henri Poincaré, 1953/54.
  • Laurent Schwartz, Théorie des distributions à valeurs vectorielles. I, Ann. Inst. Fourier (Grenoble) 7 (1957), 1–141 (French). MR 107812
  • ---, Théorie des distributions. I, Hermann, Paris, 1959.
  • Jean-Pierre Serre, Faisceaux algébriques cohérents, Ann. of Math. (2) 61 (1955), 197–278 (French). MR 68874, DOI https://doi.org/10.2307/1969915

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.25, 32.49

Retrieve articles in all journals with MSC: 32.25, 32.49


Additional Information

Article copyright: © Copyright 1964 American Mathematical Society